# SDR CA140523004

- Difficulty date: May 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW150A
- Condition: Smoke
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN CABIN DURING DESCENT.  MAINTENANCE, STARTING THE RT ENGINE, SMOKE OBSERVED FROM THE ENGINE ITSELF.  THE ENGINEERS HAVE ISOLATED THE OIL LEAK TO THE DRAIN PIPE INDICATED BELOW.  BORESCOPE INDICATED EXTENSIVE OIL WETTING EVIDENT AT THE 3RD STAGE LP COMP AND INLET INTO THE HP COMPRESSOR.  CONTACT MADE WITH MFG REPRESENTATIVE.  RT ENGINE CHANGE IS BEING COMPLETED.
